# SDR SIMA20150822001

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 41,456 hours, 35,025 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 7001840937
- Part serial: 0203A126
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT RA SHOWED 25 FT GREEN WITH MIN BOX SHOWING & GND INDICATION UNDER ALTITUDE.  NUMEROUS AURAL WARNINGS & MASTER CAUTIONS INCLUDING BANK ANGLE, PULL UP, LG, SINK RATE GND PROX, HOWEVER NO MSG ON EICAS.  TRANSFERRED TO NRWC 600-DFW-02420.  REFERENCE NRCW 600-DFW-02420 FOR R & R RAD ALT IAW AMM 34-31-0.  OPERATIONS CHECKED GOOD.
